# SDR YENA2023072000841

- Difficulty date: July 17, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N634JB
- Make and model: Airbus A320-232
- Aircraft serial: 02710
- Aircraft time: 65,648 hours, 23,597 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2110, SDQ-JFK. 'WET DOG ODOR FROM PACKS IN AFT CABIN ( APU BLEED AIR SUPPLY SYSTEM ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
